Journal of Symbolic Logic 39 (2):344 (1974)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/S0022481200064872
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,901
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Review: C. E. M. Yates, On the Degrees of Index Sets. [REVIEW]Louise Hay - 1974 - Journal of Symbolic Logic 39 (2):344-344.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
On the Degrees of Index Sets. II.C. E. M. Yates - 1974 - Journal of Symbolic Logic 39 (2):344-344.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
On a Problem of Ishmukhametov.Chengling Fang, Guohua Wu & Mars Yamaleev - 2013 - Archive for Mathematical Logic 52 (7-8):733-741.

Analytics

Added to PP index
2016-06-30

Total views
24 ( #445,661 of 2,439,113 )

Recent downloads (6 months)
8 ( #82,257 of 2,439,113 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes